Ibuprofen your period

Common Questions and Answers about Ibuprofen your period

ibuprofen

Is 3-6 200mg Ibuprofen a day for a 3-6 days a week bad for you over a long period of time?
You need to go to your doctor immediately. The maximum dose is 3200mg a 24 hr period and you have trippled that. That is a dose that can be very harmful especially when you add alcohol to the mixture. I think you have liver poisoning from the 5600mg that you took along with the alcohol. You need to call your doctor immediately. Here is some stuff for you to consider. I am not a doctor but I can tell you that I am pretty certain that you did some damage to your liver.
ok I just read online that you are not suppose to take ibuprofen while you are pregnant again im 5 weeks i took total of seven not all together of course over say a period of maybe two days due to a severe toothache did i do something stupid is my baby going to be ok.
When I take Ibuprofen for my period (use it for around 3 days), I break out in a red blotchy rash under my breasts and around my navel. I'm not sure if using a heating pad during this time also has something to do with it as I do not get this rash when taking ibuprofen for other ailments such as a one time use for a headache.
Not very often and I would think you would have to use a lot of it for a very long period of time to have any bad effects. I prefer Ibuprofen/Motrin to Tylenol. I just think it works much better and for longer periods of time. I was just at the doctor's office today with my 6 year old and was specifically told to use the IB due to her high fevers.
I am a type 1 diabetic and take 800 mg ibuprofen to get through my horribly painful period and cramps. As long as you do not take over 800mg in a 4-6 hour period, you are fine. Anything you take will affect your body. That's why they are called "drugs.
2) Each and EVERY time you take ibuprofen, have at least a glass of milk before you take it, and better yet, something to eat to help with stomach irritation. Not doing this can increase your chance of stomach ulcers as well, as ibuprofen increases your chances of bleeding. In your case with having a D&C, you do not want to take too much as you have had a procedure, and you do not want to increase the bleeding. 3) I suggest if you are having pain, rotate the medications you are taking.
That is an awful lot of motrin to be giving and a very long period of time for you to be giving it. Has your toddler been to the dentist yet? They may be able to tell you if it is indeed teething pain and offer some other solutions. Some people swear by the herbal teething tablets, but I personally do not like any form of herbal supplements unless they are specifically approved of by our doctor.
please do not judge - 5 days ago i attempted to kill myself as life just got all too much. i consumed 16,000mg of ibuprofen and 2 packs of hayfever tablets. i was very lucky that my friend got me to the hospital in time but i have no recollection of my treatment and i was released the next morning without any referral, advice or information on my treatment.
org/posts/Rheumatoid-Arthritis/Can-NSAID-like-Ibuprofen-or-Mobic-deplete-Vit-D-over-a-period-of-time/show/1025889 Cannot wait to see what the Dr. there thinks!
I take one ibuprofen every 8hrs and it keeps my fever down.
Why thank you, mareke, for your thorough answer to my question... I am only almost 23, and quite healthy since I stopped doing drugs & smoking, & took up jogging - at least I think I am. I am using Motrin for something very specific, and am not sure if it will even do anything. I also find it helps me get a good night's sleep. Anyhow, this is all inconsequent... What other good anti-inflammatory drugs do you know of? I live in Canada, they may be available without prescription...
Now after biospy and lab work and it is found that a patient has only mild-moderate damage with no cirrhosis, this may be liberalized but this can vary from doc to doc. I would trust your doc until told differently, but if he isnt a specialist, I would get one. And if he is, ask why they think the way they do...
sometimes the process can take up to two weeks or more so your body can adjust to a normal period.
I wouldnt recomend taking this drug daily for a long period of time and if you want to, I would DEFINITELY talk to your Dr. With that said, Prescription strength ibuprofen is a 800mg pill. The max recommended daily dose is 40 mg/kg (so for you about 1800 mg max a day) Again, I wouldnt take this for extended period of time without your Dr knowing this and being on board. Congrats on the clean time!
Hi and thanks for using the forum. Congratulations on getting your period! Often, ibuprofen (advil, motrin, etc.) is very effective in easing menstrual cramps. It is unusual to get your period again after only 9 days, but since you just started getting it, it may be that your body is just adjusting to hormones. I would wait and see how your next period goes ( just know that it can be irregular when you first start).
Having worse pain then usual with my period this time which was also later then usual and going on for longer,it started as light spotting for a few days but just got heavier today and yesterday, have painful bloating and the need to urinate more often aswell, what could cause this?
Someways to prevent/reduce dysmenorrhea (painful period): > decrease salt intake a week before your period > do regular exercise, engage yourself in some sport (badminton, dancing, etc..) > when already in pain, place a hot water bag (with hot water) wrapped in a small towel and place it over the painful area.
According to my Gastro, the problem with Ibuprofen (which I take a couple of days a week), is that if you take it on a very regular basis and at the prescribed three 800mg pills a day over a prolonged period of time, it can damage your kidneys and cause stomach ulcers. There is Tylenol as a substitute, and one Tylenol especially formulated for Arthritis, but again too much of that can cause problems.
anywho, my back is occasionally / regularly sore, typically i have a good day, do a little too much and pay for it the net day. 800mg ibuprofen or tylenol do almost nothing for me, (im 220 lbs can i take more?) im sore and cant enjoy my day because i dont want to do anything because my back is sore. is there anything more effective than ibu that wont become a problem? advil, aleve etc etc?
30 and a few hours ago, around 2pm, i took one 200mg ibuprofen. thing is, at my pre-op meeting with a nurse on this past wednesday who got my history, she gave me a card explaining the day-before-surgery stuff and the NPO after midnight instructions. i have never got from my dr. nor from the pre-op nurse, any list of things to avoid during this week before surgery.
A "real live educated doctor" told you the only nsaid you could take was Ibuprofen because the others "eat your liver like pac man?" And they also "kill your heart"? And therefore only opiate laced Tylenol is what's required for long term pain relief associated with IFN/riba side effects?? Tell me sambone, was this doctor from Earth or was he a specialist in Martian physiology? That matters, you know?
Hi, is there any way to make your period start earlier or make it lighter? I have a gymnastics competition and we can't wear shorts and I have no idea what to do. Anybody know what to do?
thank you and I hope you help with the other questions please ,,, your the best you answer me all the time ,, thank you
Hi and thanks for using the forum. Have you started getting your period yet? It sounds like you are starting on it and at age 13 it is not uncommon for it to be irregular. If you can take ibuprofen, then you can try that to help relieve some of the cramps. I would wait and see what happens. This could just be the normal start of your menstrual cycle. If the pain persists more than a few days, then talk with your parent or guardian. Good luck.
It is not uncommon to have cramping before and during your period. The best medication for that would be ibuprofen or another NSAID if you are not allergic to them. Also, a heating pad on your lower belly and back can help make you more comfortable as well. It is also not unusual for your periods to be irregular at your age- it can take some time for your body to adjust to all the hormonal changes that are going on.
Hello and Welcome to MedHelp, I beleive your question is like asking, "What is stronger Aspirin or Ibuprofen?" It depends on what works best for you. They function basically the same when taken in comparable strengths. I would try them separately, do not take them together or even close to one another and try to determine which one works best for you.
IF you were my patient, I would advise you that you could try taking Ibuprofen or Aleve every six-eight hours at the first sign of your period. That will sometimes help to reduce bleeding and pain (even though it seems like it might make you bleed more). Lysteda is a new medication for period pain. Oral contraceptive pills which are OFTEN prescribed for other reasons than birth control might help with all of the symptoms, including acne. Good luck!
It’s hard to say without knowing more information, but it sounds like the symptoms you describe are most likely related to your period. Your menstrual period can cause crampy abdominal pain (dysmenorrhea), as well as breast tenderness. Sometimes, you can have pain on one side of the abdomen more than the other due to a cyst that has developed on the ovary (a follicular cyst or a corpus luteum cyst). These cysts are most often harmless and go away on their own.
MedHelp Health Answers